On fixed points of involutions of compact Riemann surfaces

E. Bujalance , Grzegorz Gromadzki , Ewa Tyszkowska

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesMathematica Scandinavica, ISSN 0025-5521, (A 20 pkt)
Issue year2009
Vol105
No1
Pages16-24
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.485 (2) - 2009=0.61 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back